MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V NRFIT CONNECTOR, SET; SET, I.V. FLUID TRANSFER

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V NRFIT CONNECTOR, SET; SET, I.V. FLUID TRANSFER
Model Number 7608
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: (b)(6) 2026 was the reported month and year of the event, but the exact day was not provided.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that when attempting to use the product, it was noticed that there was liquid leaking from the base of the filter on the extension tube.The event occurred during priming.There was no patient involvement.
 
Additional Manufacturer Narrative
One used device was returned for investigation.The device was visually inspected, and no anomalies were noted.Device history review was performed, and no nonconformities were identified that may have contributed to the reported complaint.Leak test was carried out, during which a leak was observed from the filter inlet tube bond.The customer reported leakage can be confirmed.The probable cause is due to incomplete solvent application error during manufacturing.

Brand Name
NRFIT CONNECTOR, SET
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24775450
Report Number3012307300-2026-03196
Device Sequence Number14968623
Product Code LHI
UDI-Device Identifier10610586043994
UDI-Public(01)10610586043994(17)270611(10)6125901
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7608
Device Catalogue Number21-7608-24
Device Lot Number6125901
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown